Advertisement

Linear maps preserving G-quasi-isometry operators

  • Abdellatif Chahbi
  • Iz-iddine EL-FassiEmail author
  • Samir Kabbaj
Original Article
  • 5 Downloads

Abstract

Let \({\mathscr {H}}\) be a complex Hilbert space and \({\mathscr {B}}({\mathscr {H}})\) the algebra of all bounded linear operators on \({\mathscr {H}}\). We give the concrete forms of surjective continue unital linear maps from \({\mathscr {B}}({\mathscr {H}})\) onto itself that preserves G-quasi-isometric operators.

Keywords

Linear preserver Jordan homomorphisms Operators on spaces with an indefinite metric Partial-isometry operators 

Mathematics Subject Classification

Primary 15A86 15A04 47B50 Secondary 47L30 16W20 

Notes

References

  1. 1.
    Azizov, T.Ya., Iokhvidov, I.S.: Linear Operators in Spaces with an Indefinite Metric. Wiley, Chichester (1989)zbMATHGoogle Scholar
  2. 2.
    Bognar, J.: Indefinite Inner Product Spaces. Springer, Berlin (1974)CrossRefzbMATHGoogle Scholar
  3. 3.
    Brešar, M., Miers, C.R.: Commutativity preserving mappings of von Neumann algebras. Can. J. Math. 45, 695–708 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Brešar, M., Šemrl, P.: Mappings which preserve idempotents, local automorphisms, and local derivations. Can. J. Math. 45, 483–496 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Brešar, M., Šemrl, P.: Linear maps preserving the spectral radius. J. Funct. Anal. 142, 360–368 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Brešar, M., Šemrl, P.: Linear Preservers on B(X), Symplectic Singularities and Geometry of Gauge Fields Banagh Center Publications, vol. 39. Institute of Mathematics Polish Academy of Sciences, Warszawa (1997)Google Scholar
  7. 7.
    Chahbi, A., Kabbaj, S.: Linear maps preserving G-unitary operators in Hilbert space. Arab J. Math. Sci. 21(1), 109–117 (2015)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Frobenius, G.: Über die Darstellung der endlichen Gruppen durch lineare Substitutionen, pp. 994–1015. Sitzungsber. Deutsch. Akad. Wiss., Berlin (1897)zbMATHGoogle Scholar
  9. 9.
    Herstein, I.N.: Topics in Ring Theory. University of Chicago Press, Chicago (1969)zbMATHGoogle Scholar
  10. 10.
    Kaplansky, I.: Algebraic and Analytic Aspects of Operator Algebras, Regional Conference Series in Mathematics, vol. 1. American Mathematical Society, Providence (1970)CrossRefzbMATHGoogle Scholar
  11. 11.
    Li, C.K., Tsing, N.K.: Linear preserver problems: a brief introduction and some special techniques. Linear Algebra Appl. 162–164, 217–235 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Marcus, M.: Linear operations on matrices. Am. Math. Mon. 69, 837–847 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Mbekhta, M.: Linear maps preserving the generalized spectrum. Extr. Math. 22, 45–54 (2007)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Omladič, M., Šemrl, P.: Linear mappings that preserve potent operators. Proc. Am. Math. Soc. 123, 1069–1074 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Patel, S.M.: A note on quasi-isometries. lasnik Matematički 35(55), 113–118 (2000)MathSciNetGoogle Scholar
  16. 16.
    Patel, S.M.: A note on quasi-isometries II. Glasnik Matematički 38(58), 111–120 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Pierce, S., et al.: A survey of linear preserver problems. Linear Multilinear Algebra 33, 1–129 (1992)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Rais, M.: The unitary group preserving maps (the infinite-dimensional case). Linear Multilinear Algebra 20(4), 337?–345 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Russo, B., Dye, H.A.: A note on unitary operators in \(C^{\sharp }\)-algebras. Duke Math. J. 33, 413–416 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Šemrl, P.: Two characterizations of automorphisms on \(B(X)\). Studia Math. 105, 143–149 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Watkins, W.: Linear maps that preserve commuting pairs of matrices. Linear Algebra Appl. 14, 29–35 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Xia, D.X., Yan, S.Z.: Spectrum Theory of Linear operators II: Operator Theory on Indefinite Inner Product Spaces. Science Press, Beijing (1987)Google Scholar

Copyright information

© Sociedad Matemática Mexicana 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of SciencesIbn Tofail UniversityKenitraMorocco

Personalised recommendations